# SDR AALA200810051

- Difficulty date: October 5, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH IN FUSELAGE SKIN AT STATION 275 AT LONGERON 24L.  INSTALLED DOUBLER PER SRM 53-04 FIG 12B.  CLASS II REPAIR.
